A female asked:
Disclaimer

i took azithromycin on an empty stomach, ate 10 minutes later and vomitted after an hour. do i need to retake?

1 doctor answer
Dr. Hunter Handsfield
53 years experience Infectious Disease
Do not re-treat: If azithromycin is retained more than 30 minutes, enough is absorbed to be effective. There is no need for re-treatment.
Answered on Oct 15, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Probably OK: Azithromycin in a single large dose (e.g. 1 gram) sometimes causes stomach pain, nausea, and vomiting. Reserch has shown that if vomiting does not occ ... Read More
1
1 thank
A 23-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Usually: If you vomit your stomach contents within 30 minutes of taking a medicine, your doctor will ask you to retake your medicine. But it's best to ask the ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Maybe an upset tummy: Zithromax is a good antibiotic for treating a variety of common infections. However, it can cause nausea and tummy gurgling. A few people end up vomit ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month